# SDR HEEA064881

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Condition: Worn
- Location: Main Rotor
- Component: PHIPBH40701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND LIMITS.  SERIAL NUMBERS REMOVED ARE J98-1850 AND L98-0142.
